# SDR A6WA200840015

- Difficulty date: February 16, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Engine: Ge CF343B1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE WHEN GEAR RETRACTED.  NOSE GEAR SHOWED RED, ALSO HEARD CLICKING NOISE BELOW FEET.  AIR RETURN TO BTV, UPON GEAR EXTENSION GEAR SHOWED 3 GREEN DOWN AND LOCKED.  (K)
